Details for Pitman, R.L. and J.R. Jehl Jr., 1998
 
Citation Pitman, R.L. and J.R. Jehl Jr. 1998 Geographic variation and reassessment of species limits in the Masked Boobies of the Eastern Pacific Ocean. Wilson Bulletin 110(2):155-170.
Paper URL
E-mail
Address
Ref. No. 4792
Language English
Usage
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by , 12.10.04 ,  php script by , 09/05/08 ,  last modified by kbanasihan, 05/31/12